Discussions that mention clomid

General Health board


ok, im a weight lifter, and i was looking for something to increase my testosterone levals, someone in my gym said i should try clomophine. so i started running 100mg clomid everyday. i ran this for about 3 weeks.
then in a meeting my vision became blurry and i got real dizzy. it was to the
point were i couldent drive, and i still cant drive, because i tried to today. i
then stopped taking the clomid, and that was about two weeks ago. ive also been
seing double of some things, and seing stars. i went to an eye doctor and i have
perfect vision, 20-20. it comes on and off, so i will be almost fine, then my
vision will get messed up for a few min or so. what should i do now, its been
two weeks and im still having vision problems. im starting to wonder if all
always have messed up vision. i know that vision problems are a common side affect of clomophine. but how long is this going to last, i havent taken any clomid for 2 weeks and im still having vision problems. should i go to a doc and tell them i had taken clomid. thanks alot for your help.
isn't clomid the fertility drug for women?? i thought it was supposed to increase estrogen, not testosterone??! i would certainly mention the eye problems to the doc though.
Clomid is a fertility drug for women! I know, because I took it. I don't think you should be taking this drug! It increases estrogen, NOT testosterone.